Observability of control systems for polynomial inputs and genericity

Volume 28 / 2001

Philippe Jouan Applicationes Mathematicae 28 (2001), 281-291 MSC: 57N75, 57Q65, 93B07. DOI: 10.4064/am28-3-4


We consider smooth single-input, two-output systems on a compact manifold $X$. We show that the set of systems that are observable for any polynomial input whose degree is less than or equal to a given bound contains an open and dense subset of the set of smooth systems.


  • Philippe JouanLaboratoire R. Salem, UMR CNRS 6085
    Université de Rouen, Mathématiques
    Site Colbert
    76821 Mont-Saint-Aignan Cedex, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image